# SDR UPS96206014

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT LWR FRAME CHORD RBL 24 WL 220 STA 1342 IS CORRODED.  REMOVED AND REPLACED LWR FRAME CHORD NR 65-17508-224 IAW UPS EO 727-5530-4601-B AND BAC DWG 65-17508.
